# SDR SWAA2023120821137

- Difficulty date: November 13, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 59,548 hours, 39,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN OVERHEAD R/H BIN #6 EMERGENCY LIGHT LENS IS DIS-BONDED. (MARKED)<[01] REMOVED AND REINSTALLED EMERGENCY LIGHT LENS ON PASSENGER OVERHEAD BIN R/H #6 IAW AMM 33-51-03-960-801 STEP 3. (A) AND (C).;[02] VERIFIED CORRECTIVE ACTION AND MEASUREMENT FIELD.
